MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139402
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cardiac Arrest (1762); Cardiac Tamponade (2226); Heart Block (4444)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Note: for field d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
During an atrial fibrillation and atrial tachycardia ablation procedure with a qdot micro catheter and the patient experienced heart block and cardiac tamponade requiring pericardiocentesis, pacemaker implantation, chest compression and epinephrine.It was reported that during the atrial tachycardia portion of the procedure with a qdot micro catheter, heart block and a cardiac tamponade were noticed in the patient.While ablating nearby the coronary sinus (cs) ostium for the atrial tachycardia, the patient went into heart block.The physician removed the qdot micro catheter from the patient, leaving just the reprocessed innovative health soundstar catheter in the body.They had mapped with an octaray catheter earlier in the procedure, but the octaray catheter was no longer in the body at this point.The physician decided to implant a pacemaker in the patient.During the pacemaker implant procedure, there were "complications and issues" noticed with the patient but could not confirm any additional details regarding the complications or issues.It was noticed that there was a cardiac tamponade in the patient.The medical intervention provided was a pericardiocentesis, and a quantity of 750 of fluid was removed from the patient.Unable to confirm the unit of measurement for the fluid removed.At some point, after the pericardiocentesis was performed, a code was called for the patient.They administered a round of chest compressions as well as epinephrine to the patient.The patient is in stable condition.Multiple attempts have been made to gain clarification and additional information about this event with no response.Should any new information be obtained it will be assessed and processed accordingly.

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24011847
Report Number2029046-2026-00065
Device Sequence Number9405761
Product Code OAE
UDI-Device Identifier10846835017076
UDI-Public(01)10846835017076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139402
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; NGEN RF GENERATOR, US; SOUNDSTAR CATH REPROCES BY INNOVATIVE HEALTH; UNK_OCTARAY NAV
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown